A 38-year-old female asked:
the joints in my arm ache terribly after flu shot to the point of tears, why and for how long will it last?
1 doctor answer
Dr. Jan Lei Iwata answered
25 years experience Ophthalmology
Should be temporary!: Since the flu vaccine may be the one with attenuated virus, that's weakened, it still can give you symptoms that are similar to a low grade flu without lasting long at all. However, you need to take it easy. The liquid injected displaces the skin/soft tissue until it's reabsorbed into your system. If there's a bruise there, or becomes hot, inflamed, call your doctor for a follow up visit to check.
Answered on Sep 26, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!